MathSciNet Relay Station
MathSciNet bibliographic data
MR2432613 (2010f:91187) 91G60 (60J60 60J75 65M08 91G20)
Zhang, Kai; Wang, Song Pricing options under jump diffusion processes with fitted finite volume method. Appl. Math. Comput. 201 (2008), no. 1-2, 398–413.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement